Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Difficulty in urination, reddish urethra. Not responding to yeast infection medication. What to do now?

Hi under penis halfway down my uthrea starts to get redish purple you can see haveing trouble i pee in little amounts sometimes and other times i pee alot but always feel pee is stuck in urthra and i need to push it out like im ejecting some purpleish spot on head along with redish color penis head exspecially after peeing what can this be?ive tryed yeast infection cream didnt help tryed a bunch of antio biotics idk im geting so lost on what this could be urine culter for std s like 4 times all negative
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query. based on the facts that you have posted it appears that you have Acute on chronic Urethritis which may be associated with stricture of the Urethra. However final diagnosis can be confirmed only on clinical examination and some test like Retrograde (RGU)and Micturating Cysto Urethrogram (MCU)
Consult qualified Urologist for clinical assessment and evaluation .He may do endoscopic examination of your Urinary passage and Bladder.
Answered: Mon, 4 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor